Weaning off Lexapro: Day 19

A partly cloudy sky with a thin layer of fog over it

Cloudy, blue sky, and a hint of fog

Meds Today:

  • 10mg Lexapro, norm. thyroid meds
  • multivite tablet
  • 0.5mg lorazepam

Symptoms:

// Cut for 2 potential Trigger Warnings: Intestinal function detail & reference to sex//

  • Slept very, very poorly
  • for several days, my stool has been a lot more dry/hard than is my usual. I think gas is getting backed up sometimes & causing some of my discomfort at night. I wonder if I’ll have to change my diet some to adjust for whatever my body is doing during this adjustment time
  • noticeably stronger libido (could be placebo, of course) (UPDATE: Anything above zero would be a noticeable increase)
  • extreme anxiety right after lunch
  • exhaustion

Journal Items:

  1. Woke up groggy in the morning after a poor night’s sleep
  2. Bf made me some coffee and I made some breakfast to-go
  3. We went downtown and he went from there to his workplace and I went on my Pokewalk with my friend, “Joe”
  4. I had a lovely walk. We walked for at least 4 hours, I think. It was cathartic, as usual. You know that he has Aspergers, too, and we can really relate to the problems each other have in our different lives. Especially various social stresses that happen during the week. Also, we caught some fun, new Pokemon.
  5. After lunch, I became insanely anxious, out of the blue!
  6. Bf and I had couples therapy (as soon as I arrived, I took the 0.5mg of lorazepam because it had been hours of extreme anxiety and I needed it to stop). We mostly talked about what happened last night between him and his mom, since that was stressing the crap out of me. The person we see had some really good ideas, I thought
  7. Then I kind of helped bf’s mom cook some cookies she was making for us
  8. I’m too tired to study today 😦 I’m very behind
  9. It’s late. I’m exhausted. But I ate dinner late and am afraid to lay down for the acid reflux of the past several days

3 thoughts on “Weaning off Lexapro: Day 19

  1. It sounds like you’re actually doing ok with the step downs off the Lexapro, overall. I think you were most worried about nerve tingling and it seems like you have only had a little of that, you mentioned a little finger tingling a few days back. I’d suggest just drinking more water for the bathroom issue. And I’m glad you got some useful input on the Mom thing.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s